PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 90 | 3 | 251-271
Tytuł artykułu

Continued fractions of Laurent series with partial quotients from a given set

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Twórcy
  • Royal Holloway University of London Egham, Surrey TW20 0EX, United Kingdom
Bibliografia
  • [1] L. E. Baum and M. M. Sweet, Continued fractions of algebraic power series in characteristic 2, Ann. of Math. 103 (1976), 593-610.
  • [2] L. E. Baum and M. M. Sweet, Badly approximable power series in characteristic 2, ibid. 105 (1977), 573-580.
  • [3] S. R. Blackburn, Orthogonal sequences of polynomials over arbitrary fields, J. Number Theory 68 (1998), 99-111.
  • [4] A. G. B. Lauder, Polynomials with odd orthogonal multiplicity, Finite Fields Appl. 4 (1998), 453-464.
  • [5] A. G. B. Lauder, Continued fractions and sequences, Ph.D. thesis, University of London, 1999.
  • [6] J. P. Mesirov and M. M. Sweet, Continued fraction expansions of rational expressions with irreducible denominators in characteristic 2, J. Number Theory 28 (1987), 144-148.
  • [7] H. Niederreiter, Rational functions with partial quotients of small degree in their continued fraction expansion, Monatsh. Math. 103 (1987), 269-288.
  • [8] H. Niederreiter, Sequences with almost perfect linear complexity profiles, in: Advances in Cryptology-Eurocrypt '87, D. Chaum and W. L. Price (eds.), Lecture Notes in Comput. Sci. 304, Springer, 1988, 37-51.
  • [9] A. M. Odlyzko, Asymptotic enumeration methods, in: Handbook of Combinatorics, Vol. 2, R. L. Graham, M. Groetschel and L. Lovász (eds.), Elsevier Science, 1995, 1063-1229.
  • [10] A. J. van der Poorten and J. Shallit, Folded continued fractions, J. Number Theory 40 (1992), 237-250.
  • [11] A. M. Rockett and P. Szüsz, Continued Fractions, World Sci., 1992.
  • [12] M. Wang, Linear complexity profiles and continued fractions, in: Advances in Cryptology-Eurocrypt '89, J.-J. Quisquater and J. Vandewalle (eds.), Lecture Notes in Comput. Sci. 434, Springer, 1989, 571-585.
  • [13] H. S. Wilf, Generatingfunctionology, 2nd ed., Academic Press, 1994
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav90i3p251bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.